MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Complete Heart Block (2627)
Date of Event 09/23/2020
Type of Reportable Event Death
Event or Problem Description
It was reported that complete heart block occurred.The patient was selected for a 25mm lotus edge valve implant.A right transfemoral access was gained.After the successful lotus edge valve implant, the patient was observed to have complete heart block.A permanent pacemaker was implanted to treat the event.
 
Additional Manufacturer Narrative
B2: date of death: updated.B5: describe event or problem: updated.H1: type of reportable event: updated.H6: patient codes: added death.
 
Event or Problem Description
It was reported that complete heart block occurred.The patient was selected for a 25mm lotus edge valve implant.A right transfemoral access was gained.After the successful lotus edge valve implant, the patient was observed to have complete heart block.A permanent pacemaker was implanted to treat the event.It was further reported that the patient was discharged two days post index procedure and died later that night at home.The cause of death is unknown.
 
Additional Manufacturer Narrative
Patient identifier: updated.Date of death: corrected from (b)(6) 2020 to (b)(6) 2020.Describe event or problem: updated.
 
Event or Problem Description
It was reported that complete heart block occurred.The patient was selected for a 25mm lotus edge valve implant.A right transfemoral access was gained.After the successful lotus edge valve implant, the patient was observed to have complete heart block.A permanent pacemaker was implanted to treat the event.It was further reported that the patient was discharged two days post index procedure and died later that night at home.The cause of death is unknown.It was further reported that the patient died 4 days post procedure, not 2 days as previously reported.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10616519
Report Number2134265-2020-13528
Device Sequence Number19584234
Product Code NPT
UDI-Device Identifier08714729960911
UDI-Public08714729960911
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2021
Device Model NumberH749LVSUS250
Device Catalogue NumberH749LVSUS250
Device Lot Number0025457266
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer09/28/2020
11/12/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date10/13/2020
12/09/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age65 YR